My 12yr old son started this medication 2 1/2 days ago and I'm Concerned. He is sleeping 18 hours a day. I'm having a hard time giving him scheduled doses because he is NOT functioning and I've pulled him out of school in hopes to get him regulated. He suffers from severe/chronic headaches. Will this pass??? And if so... I've seen some posts that make me believe this drug has withdrawal side effects if stopped. Seeking peace of mind. I feel like I am seriously drugging my son
No responses have yet been posted. Add your response to this question.
- Cyproheptadine Information for Consumers
- Cyproheptadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyproheptadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 2 answers
Posted 16 Sep 2013 • 2 answers
Posted 19 Oct 2015 • 0 answers
Posted 17 Dec 2015 • 0 answers
Posted 19 Jun 2016 • 0 answers